On Pure-Injective Modules

  • E. Monari Martinez
Conference paper
Part of the International Centre for Mechanical Sciences book series (CISM, volume 287)


Some results on pure-injective modules over a commutative ring with 1, proved by Ziegler using model theory, are proved here through algebraic methods. As application of these results we obtain again the structure of indecomposable pure-injective modules over a valuation domain, showing that their elements have constant indicator.


Commutative Ring Small Extension Valuation Domain Injective Envelope Limit Height 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    L. Fuchs and L. Salce “Prebasic submodules over valuation rings” Annali Mat. Pura Appl. 32. (1982) 257–274.CrossRefMathSciNetGoogle Scholar
  2. [2]
    R. B. Warfield, jr. “Purity and algebraic compactness for modules” Pacific J. Math. 28 , No. 3, 1969, 699–719.CrossRefMATHMathSciNetGoogle Scholar
  3. [3]
    M. Ziegler “Model theory of modules” Annals Pure Appl. Logic, 26 (1984), 149–213.CrossRefMATHGoogle Scholar
  4. [4]
    B. Zimmermann-Huisgen and W. Zimmermann “Algebraically compact ring and modules” Math. Zeitschrift 161 (1978) 81–93.CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Wien 1984

Authors and Affiliations

  • E. Monari Martinez
    • 1
  1. 1.Universita’ di PadovaItaly

Personalised recommendations